Alert archive / Nebraska / River Flood Warnings in 2020

River Flood Warning 2, NWS Goodland, KS

July 24, 2020Dundy County, Hitchcock County, Nebraska

NWS Goodland, KS issued this river flood warning at Jul 24, 2020, 1:35 PM MDT for Dundy County, Hitchcock County, Nebraska. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Jul 24, 2020, 1:35 PM MDT (19:35 UTC)
Expired
Jul 25, 2020, 12:44 AM MDT
In force
11 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
Minor

Counties Dundy County, NE, Hitchcock County, NE

The radar

The Goodland radar (KGLD), 64 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point S. Fork Republican River near Benkelman (BEKN1).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06827500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

233 
WGUS43 KGLD 241935
FLWGLD


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Goodland Ks
135 PM MDT Fri Jul 24 2020

...The National Weather Service in Goodland, KS has issued a flood 
warning for the following rivers...

  South Fork Republican River Near Benkelman 2ssw affecting Dundy and
  Hitchcock Counties. 


...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers...

  Republican River Near Benkelman 1sw affecting Dundy and Hitchcock 
  Counties. 

. Flooding associated with runoff from heavy rain yesterday evening 
and early this morning.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas...as the 
depth of water may be enough to float your vehicle.

&&

NEC057-087-250735-
/O.EXT.KGLD.FL.W.0001.000000T0000Z-200727T0800Z/
/BENN1.2.ER.200724T1714Z.200725T0000Z.200726T0800Z.NO/
135 PM MDT Fri Jul 24 2020

...Forecast flooding increased from Minor to Moderate severity...

The Flood Warning continues for 
 The Republican River Near Benkelman 1sw.* At 12:30 PM Friday the stage was 8.3 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.


&&
   
LAT...LON 4002 10162 4009 10162 4016 10133 4009 10133
      4002 10147 4002 10162       
    

$$

NEC057-087-250644-
/O.NEW.KGLD.FL.W.0002.200724T1935Z-200725T0644Z/
/BEKN1.1.ER.200724T1740Z.200724T1745Z.200724T1844Z.NO/
135 PM MDT Fri Jul 24 2020

The National Weather Service in Goodland, KS has issued a 

* Flood Warning for 
  The South Fork Republican River Near Benkelman 2ssw.
* until late tonight..
* At 12:30 PM Friday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 9.0 feet...Water spreads into lowland areas at a very 
  shallow depth.

&&
   
LAT...LON 3992 10175 4002 10162 4002 10146 3984 10166 3992 10175

    

$$
1 follow-up statement
418 
WGUS83 KGLD 250257
FLSGLD


Flood Statement
National Weather Service Goodland Ks
857 PM MDT Fri Jul 24 2020

...The flood warning is cancelled for the following rivers...

  South Fork Republican River Near Benkelman 2ssw affecting Dundy and
  Hitchcock Counties.

...The flood warning continues for the following rivers...

  Republican River Near Benkelman 1sw affecting Dundy and Hitchcock 
  Counties.
  Republican River At Stratton affecting Hitchcock County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Stay tuned to developments by listening to noaa all 
hazards radio...your local radio or tv station...or cable television.

&&

NEC057-087-251456-
/O.EXT.KGLD.FL.W.0001.000000T0000Z-200727T0448Z/
/BENN1.2.ER.200724T1714Z.200724T2115Z.200726T0448Z.NO/
857 PM MDT Fri Jul 24 2020

The Flood Warning continues for
  The Republican River Near Benkelman 1sw.
* until Sunday evening.
* At  8:30 PM Friday the stage was 8.6 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow late evening.
* Impact...At 7.0 feet...Lowland areas from near the gage to the 
  confluence of the South Fork of the Republican River will become 
  flooded.

&&
   
LAT...LON 4002 10162 4009 10162 4016 10133 4009 10133
      4002 10147 4002 10162       
    

$$

NEC087-251456-
/O.EXT.KGLD.FL.W.0003.200725T0805Z-200726T1054Z/
/STTN1.3.ER.200725T0805Z.200725T1200Z.200725T2254Z.NR/
857 PM MDT Fri Jul 24 2020

The Flood Warning continues for
  The Republican River At Stratton.
* from late tonight to late Saturday night.
* At  7:45 PM Friday the stage was 4.8 feet.
* Flood stage is 11.0 feet.
* Record flooding is forecast.
* Impact...At 11.0 feet...Lowland areas will become flooded.

&&
   
LAT...LON 4016 10132 4019 10116 4012 10115 4009 10132 4016 10132

    

$$

NEC057-087-250327-
/O.CAN.KGLD.FL.W.0002.000000T0000Z-200725T0644Z/
/BEKN1.1.ER.200724T1740Z.200724T1745Z.200724T1906Z.NO/
857 PM MDT Fri Jul 24 2020

The Flood Warning is cancelled for
  The South Fork Republican River Near Benkelman 2ssw.
* At  8:30 PM Friday the stage was 6.8 feet.
* Flood stage is 9.0 feet.
* Fell below flood stage at 13:06 PM Friday.
* Forecast...The river will continue to fall to 0.1 feet by Sunday 
  morning.
* Impact...At 9.0 feet...Water spreads into lowland areas at a very 
  shallow depth.

&&
   
LAT...LON 3992 10175 4002 10162 4002 10146 3984 10166 3992 10175

    

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this river flood warning went out at Jul 24, 4:20 AM MDT, 9 hours 15 minutes earlier.

Area forecast discussion, Jul 24, 4:20 AM MDT, 9 hours 15 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
420 AM MDT Fri Jul 24 2020

.SHORT TERM...(Today through Sunday night)
Issued at 420 AM MDT Fri Jul 24 2020

Today-tonight...the forecast area is caught in between an upper
level high pressure area over eastern Kansas and a trough of low
pressure centered north of Washington state putting us in southwest
flow aloft. A plume of monsoonal moisture in the 700-300mb layer is
expected to reach the northwest 1/3 or so of the forecast area
during the early to late afternoon hours, continuing through about
midnight before retreating to the northwest afterward as the upper
high center shifts slightly west. The combination of afternoon
heating and some increase in upper jet support will generate
scattered thunderstorms from around 2 PM MDT (3 PM CDT) through
about midnight MDT (1 AM CDT). Precipitable water values in the
areas expecting convection range from around 1.5 to almost 2 inches.
0-6km winds are expected to be around 25 to 30 mph from the
southwest which should help keep any storms moving and lowering the
flash flood threat. The exception will be across northeast and
eastern Yuma county, much of central and southern Dundy county and
northwest Cheyenne county KS where a nearly stationary MCS produced
confirmed rainfall amounts of up to 7 inches with higher amounts
very possible. If model trends suggest any appreciable rainfall in
these areas later today and tonight a Flash Flood Watch may be
needed. High temperatures are expected to reach the low to mid 90s,
exception possibly being in the areas mentioned above where
extensive rainfall fell, these areas could see highs several degrees
lower. Low temperatures are expected to range from the low 60s to
low 70s.

Saturday-Saturday night...not much change in the upper level pattern
with an upper high anchored along the Kansas/Missouri border. The
next batch of monsoonal moisture arrives across the northwest 2/3 of
the area during the mid afternoon through midnight hours with
scattered thunderstorms expected. Precipitable water values around
1.4 inches during the afternoon increase toward 1.9 inches during
the evening with 0-6km winds in the 20 to 25 mph range. Will need to
continue monitoring the threat for flash flooding, especially for
parts of Yuma, Dundy and Cheyenne (KS) counties. High temperatures
are expected to reach the mid 90s to around 100 degrees. Heat index
values are currently expected to be a few degrees either side of 105
east of a line from Trenton to Gove. A Heat Advisory may be needed.
Low temperatures are expected to range from the low 60s to mid 70s.

Sunday-Sunday night...a cold front moves south through the area
during the day with high temperatures ranging from the mid to upper
80s across far eastern Colorado to the mid 90s around Hill City.
Precipitation chances increase in the afternoon with thunderstorms
and a threat for locally heavy rainfall as precipitable water values
increase into the 1.5 to 2.0 range. For the overnight hours
disagreement on the handling of the post frontal moisture arise with
the models trending toward drier air at the mid levels and
keeping the lower levels more saturated. Not too sure about the
pretty high pops and qpf at this point but it continues the trend
of the past several days so we'll take another look a few more
times with each updated model run. Low temperatures are expected
to fall into the upper 50s to mid 60s.

.LONG TERM...(Monday through Friday)
Issued at 241 AM MDT Fri Jul 24 2020

Relief from the heat is on the way for the Tri-State area in the
extended forecast. Monday, an upper ridge will be situated over
the Rockies and on north into the Big Horns. High pressure will be
in place over the Desert Southwest, and an upper low will
centered over Western Ontario. Through the day, the low will dive
east-southeast toward the northern Great Lakes. An attendant cold
front will extend southwest into Central Kansas. This is a little
faster than previous model runs. Expected high temperatures will
be notably cooler, ranging from the mid-70s to mid-80s. Monsoon
moisture coming into the region and the placement of the front
will aide in the continuation of showers and thunderstorms through
the day.

The upper ridge will shift east, over the Tri-State area on Tuesday.
 Temperatures will rebound into the 80s across the region.  This
will begin a gradual warming trend which will continue through the
remainder of the week.  Expected high temperatures by Friday will
range from the mid-80s to low 90s.

Daily chances for showers and thunderstorms are expected as a series
of shortwaves move through the region.  Currently have low
confidence in the possibility of widespread rainfall across the
region during this time.  The one exception to this is Wednesday
when a more pronounced shortwave trough moves across the Tri-State
area.  Mid-level moisture is expected to increase as the disturbance
moves through the region.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 420 AM MDT Fri Jul 24 2020

For KGLD and KMCK, vfr conditions expected through the period.
South winds increase shortly after sunrise with gusts over 30kts
expected, mainly late this morning through the entire afternoon.
For tonight breezy south winds expected through about midnight
then south to southwest at speeds 11kts or less. We will monitor
KGLD for a chance of afternoon and evening thunderstorms, at this
time coverage and confidence too low to include in the forecast.

&&

.HYDROLOGY...
Issued at 420 AM MDT Fri Jul 24 2020

Our radar estimated up to 10 inches of rain fell across parts of
eastern Yuma, western and southern Dundy and north central
Cheyenne (KS) counties the past 18 hours or so. Additional
rainfall is expected the next 3 days as monsoonal moisture remains
in those areas. A Flash Flood Watch may be needed if confidence is
high enough that any appreciable rainfall is expected in those
areas.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...99
LONG TERM...AW
AVIATION...99
HYDROLOGY...99
Hazardous weather outlook, Jul 24, 11:08 AM MDT, 2 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
1108 AM MDT Fri Jul 24 2020

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251715-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
1108 AM MDT Fri Jul 24 2020 /1208 PM CDT Fri Jul 24 2020/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms will develop in Northeast Colorado this
afternoon, tracking northeastward into Southwest Nebraska late this
afternoon and evening. Isolated severe storms are possible, mainly
north and west of Goodland between 3-10 pm MDT.

A Flash Flood Watch is in effect through Saturday morning for Yuma
county Colorado, Dundy and Hitchcock counties in Nebraska, and
Cheyenne and Rawlins counties in Kansas.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY...

A few severe thunderstorms are possible during the afternoon and
evening hours on both Saturday and Sunday, mainly in Eastern Colorado
and adjacent Kansas and Nebraska border counties. Locally heavy
rainfall and isolated flash flooding cannot be ruled out.

Heat index values are expected to be a few degrees either side of
105 east of a line from Trenton to Gove.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed during the afternoon and evening
hours Today, Saturday, and Sunday.

Vincent

In the hours before

Local storm report, Jul 24, 9:55 AM MDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
955 AM MDT FRI JUL 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLASH FLOOD      7 N HAIGLER             40.12N 101.95W
07/23/2020                   DUNDY              NE   PUBLIC

            PICTURE AND VIDEO OF WATER FLOWING OVER
            ROAD.

0902 PM     FLASH FLOOD      WRAY                    40.08N 102.23W
07/23/2020                   YUMA               CO   LAW ENFORCEMENT

            REPORT OF STANDING WATER ON 385.

0949 PM     HEAVY RAIN       HAIGLER                 40.01N 101.94W
07/23/2020  M3.80 INCH       DUNDY              NE   MESONET

1039 PM     HEAVY RAIN       HAIGLER                 40.01N 101.94W
07/23/2020  M6.78 INCH       DUNDY              NE   MESONET

            STILL RAINING HEAVILY.

1040 PM     HEAVY RAIN       WRAY                    40.08N 102.23W
07/23/2020  M4.80 INCH       YUMA               CO   MESONET

            STILL RAINING HEAVILY.

1156 PM     FLASH FLOOD      1 SW PARKS              40.03N 101.75W
07/23/2020                   DUNDY              NE   LAW ENFORCEMENT

            REPORT OF SECTION OF US 34 FROM 2 MILES WEST
            OF BENKELMEN TO COLORADO STATE LINE CLOSED
            DUE TO FLOODING.

0122 AM     FLASH FLOOD      4 E HAIGLER             40.02N 101.87W
07/24/2020                   DUNDY              NE   LAW ENFORCEMENT

            REPORT OF WATER ON ROAD AT US HIGHWAY 34 AND
            GREEN ROAD.

0148 AM     FLASH FLOOD      WRAY                    40.08N 102.23W
07/24/2020                   YUMA               CO   DEPT OF HIGHWAYS

            US 34 CLOSED IN BOTH DIRECTIONS AT WRAY DUE
            TO FLASH FLOODING AND HIGH WATER IN AREAS.

0315 AM     FLASH FLOOD      12 NNE WHEELER          39.94N 101.66W
07/24/2020                   CHEYENNE           KS   LAW ENFORCEMENT

            REPORT OF THE SOUND OF TREES SNAPPING IN THE
            RIVER AROUND THE ROAD 22 BRIDGE. HEIGHT OF
            FLOODWATER WAS UNKNOWN AT THE TIME OF THE
            REPORT.

0315 AM     FLASH FLOOD      10 N WHEELER            39.91N 101.70W
07/24/2020                   CHEYENNE           KS   LAW ENFORCEMENT

            REPORT OF HACKBERRY CREEK FLOODING WHERE IT
            MEETS WITH THE REPUBLICAN RIVER. FLOODING IS
            COMING FROM THE WEST.

0315 AM     FLASH FLOOD      8 N SAINT FRANCIS       39.89N 101.79W
07/24/2020                   CHEYENNE           KS   LAW ENFORCEMENT

            REPORT OF FLOODING AROUND ROAD W AND RS115.

0530 AM     FLASH FLOOD      13 NNE WHEELER          39.95N 101.64W
07/24/2020                   CHEYENNE           KS   EMERGENCY MNGR

            EM REPORTS REPUBLICAN RIVER IS OUT OF ITS
            BANKS AND BACKFILLING TO THE SOUTH AT ROAD
            23 AND THE RIVER.

0530 AM     FLASH FLOOD      10 N WHEELER            39.91N 101.71W
07/24/2020                   CHEYENNE           KS   EMERGENCY MNGR

            EM REPORTS HACKBERRY CREEK IS FLOODING.

0627 AM     HEAVY RAIN       HAIGLER                 40.01N 101.94W
07/24/2020  M9.26 INCH       DUNDY              NE   MESONET

            STORM TOTAL RAINFALL THURSDAY NIGHT THROUGH
            THIS MORNING.

0627 AM     HEAVY RAIN       2 NNW BLAKEMAN          39.84N 101.13W
07/24/2020  M0.20 INCH       RAWLINS            KS   TRAINED SPOTTER

            SPOTTER REPORTED STORM TOTAL RAINFALL AND
            THAT THE RAIN STARTED AROUND 2:12 A.M. CDT.

0630 AM     FLASH FLOOD      5 WSW BENKELMAN         40.03N 101.63W
07/24/2020                   DUNDY              NE   PUBLIC

            FLOWING WATER OVER AVENUE 333 AT DOANE
            BRIDGE APPROXIMATELY 4 FT IN DEPTH. ROAD IS
            CURRENTLY CLOSED FROM HWY 34 TO RIVER ROAD.
            REPORTED VIA SOCIAL MEDIA WITH PICTURES.

0630 AM     HEAVY RAIN       WRAY                    40.08N 102.23W
07/24/2020  M5.14 INCH       YUMA               CO   MESONET

            STORM TOTAL RAINFALL THURSDAY NIGHT THROUGH
            THIS MORNING.

0631 AM     HEAVY RAIN       2 NNW WRAY              40.10N 102.24W
07/24/2020  M3.41 INCH       YUMA               CO   AWOS

            STORM TOTAL RAINFALL THURSDAY NIGHT THROUGH
            THIS MORNING.

0729 AM     FLASH FLOOD      5 WSW BENKELMAN         40.04N 101.63W
07/24/2020                   DUNDY              NE   PUBLIC

            RIVER ROAD CLOSED FROM DOANE (AVENUE 333
            INTERSECTION) TO PARKS (AVENUE 328
            INTERSECTION) DUE TO FLOODED ROADWAYS.
            REPORTED VIA SOCIAL MEDIA.

0729 AM     FLASH FLOOD      1 E PARKS               40.04N 101.72W
07/24/2020                   DUNDY              NE   PUBLIC

            AVENUE 328 CLOSED DUE TO WATER GREATER THAN
            A 4 FT DEPTH FLOWING OVER THE ROAD. WATER IS
            COVERING FENCE POSTS ON THE SIDE OF THE
            ROAD.

0733 AM     HEAVY RAIN       BENKELMAN               40.05N 101.53W
07/24/2020  M1.80 INCH       DUNDY              NE   PUBLIC

            TOTAL RAINFALL MEASURED FROM STORM. REPORTED
            VIA SOCIAL MEDIA.

0736 AM     HEAVY RAIN       1 E SAINT FRANCIS       39.77N 101.78W
07/24/2020  M0.48 INCH       CHEYENNE           KS   PUBLIC

            24 HOUR RAIN TOTAL. REPORTED VIA SOCIAL
            MEDIA.

0737 AM     HEAVY RAIN       5 N PARKS               40.11N 101.73W
07/24/2020  M7.60 INCH       DUNDY              NE   PUBLIC

            MEASURED OVER LAST 24 HOURS. REPORTED VIA
            SOCIAL MEDIA.

0737 AM     FLASH FLOOD      5 W PARKS               40.03N 101.82W
07/24/2020                   DUNDY              NE   PUBLIC

            EASTBOUND AMTRAK TRAIN STRANDED BETWEEN
            PARKS AND HAIGLER DUE TO WASHED OUT RAILROAD
            TRACKS.

0745 AM     HEAVY RAIN       2 WSW PARKS             40.03N 101.77W
07/24/2020  M9.50 INCH       DUNDY              NE   TRAINED SPOTTER

            HEAVY RAINFALL MEASURED OVER LAST 24 HOURS.

&&
Local storm report, Jul 24, 10:34 AM MDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1034 AM MDT FRI JUL 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 AM     HEAVY RAIN       5 SW WRAY               40.03N 102.29W
07/24/2020  M4.60 INCH       YUMA               CO   PUBLIC

            24 HOUR RAINFALL MEASUREMENT. REPORTED VIA
            SOCIAL MEDIA.

&&

KMK
Local storm report, Jul 24, 11:07 AM MDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1107 AM MDT FRI JUL 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      1 WSW WRAY              40.08N 102.24W
07/24/2020                   YUMA               CO   PUBLIC

            ABOUT 3 INCHES OF WATER HAS SURPASSED THE
            SAND BARRIERS PLACED IN RAINBOW PARK. WATER
            APPEARS TO BE SIGNIFICANTLY DEEPER CLOSER TO
            THE RIVER YOU GO. REPORTED VIA SOCIAL MEDIA
            WITH PICTURES.

&&

KMK
Local storm report, Jul 24, 12:39 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1239 PM MDT FRI JUL 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HEAVY RAIN       13 N SAINT FRANCIS      39.96N 101.79W
07/24/2020  M6.65 INCH       CHEYENNE           KS   PUBLIC

            24 HOUR RAINFALL MEASUREMENT REPORTED VIA
            SOCIAL MEDIA.

&&

MRC
Local storm report, Jul 24, 12:54 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1254 PM MDT FRI JUL 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     EXCESSIVE HEAT   5 NW TASCO              39.41N 100.36W
07/24/2020  M105 F           SHERIDAN           KS   MESONET

            MESONET STATION 3859D 5 NW TASCO.

&&

MRC
Local storm report, Jul 24, 1:33 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
133 PM MDT FRI JUL 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     HEAVY RAIN       3 W WRAY                40.08N 102.28W
07/24/2020  M6.30 INCH       YUMA               CO   PUBLIC

            24 HOUR RAINFALL MEASUREMENT REPORTED VIA
            SOCIAL MEDIA.

&&

MRC

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 6:35 PM MDTSevere Thunderstorm WarningGLDDundy40 min
Jul 23, 7:16 PM MDTSpecial Weather StatementGLDDundy59 min
Jul 23, 7:54 PM MDTFlash Flood WarningGLDDundy3 hr
Jul 23, 8:16 PM MDTSpecial Weather StatementGLDDundy44 min
Jul 23, 10:08 PM MDTSpecial Weather StatementGLDDundy37 min
Jul 23, 10:46 PM MDTFlash Flood WarningGLDDundy6 hr
Jul 24, 5:44 AM MDTAreal Flood WarningGLDDundy12 hr
Jul 24, 8:07 AM MDTRiver Flood WarningGLDDundy, Hitchcock48 hr
Jul 24, 10:41 AM MDTFlash Flood WatchGLDDundy, Hitchcock37 hr
Jul 24, 1:54 PM MDTRiver Flood WarningGLDHitchcock44 hr
Jul 24, 3:48 PM MDTAreal Flood WarningGLDDundy19 hr

Nearby

River Flood Warnings in Nebraska, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.